Louis H. Y. Chen
Title
Cited by
Cited by
Year
Poisson approximation for dependent trials
LHY Chen
The Annals of Probability, 534-545, 1975
7321975
Normal approximation by Stein’s method
LHY Chen, L Goldstein, QM Shao
Springer Science & Business Media, 2010
5482010
An introduction to Stein's method
AD Barbour, LHY Chen
World Scientific, 2005
2242005
Compound Poisson approximation for nonnegative random variables via Stein's method
AD Barbour, LHY Chen, WL Loh
The Annals of Probability, 1843-1866, 1992
1851992
Normal approximation under local dependence
LHY Chen, QM Shao
The Annals of Probability 32 (3), 1985-2028, 2004
1712004
Stein’s method for normal approximation
LHY Chen, QM Shao
An introduction to Stein’s method 4, 1-59, 2005
1582005
A non-uniform Berry–Esseen bound via Stein's method
LHY Chen, QM Shao
Probability theory and related fields 120 (2), 236-254, 2001
1352001
An Bound for the Remainder in a Combinatorial Central Limit Theorem
ST Ho, LHY Chen
The Annals of Probability, 231-249, 1978
1261978
An inequality for the multivariate normal distribution
LHY Chen
Journal of Multivariate Analysis 12 (2), 306-315, 1982
1101982
On the convergence of Poisson binomial to Poisson distributions
LHY Chen
The Annals of Probability, 178-180, 1974
741974
Normal approximation for nonlinear statistics using a concentration inequality approach
LHY Chen, QM Shao
Bernoulli 13 (2), 581-599, 2007
702007
Nonrandom clusters of palindromes in herpesvirus genomes
MY Leung, KP Choi, A Xia, LHY Chen
Journal of Computational Biology 12 (3), 331-354, 2005
462005
Stein couplings for normal approximation
LHY Chen, A Röllin
arXiv preprint arXiv:1003.6039, 2010
442010
Stein’s method, Palm theory and Poisson process approximation
LHY Chen, A Xia
Annals of probability 32 (3B), 2545-2569, 2004
442004
Two central limit problems for dependent random variables
LHY Chen
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 43 (3), 223-243, 1978
441978
Characterization of probability distributions by Poincaré-type inequalities
LHY Chen
Annales de l'IHP Probabilités et statistiques 23 (1), 91-110, 1987
431987
Poincaré-type inequalities via stochastic integrals
LHY Chen
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 69 (2), 251-277, 1985
411985
Stein's method and applications
LHY Chen, A Barbour
World scientific, 2005
382005
Stein’s method: some perspectives with applications
LHY Chen
Probability towards 2000, 97-122, 1998
381998
From Stein identities to moderate deviations
LHY Chen, X Fang, QM Shao
The Annals of Probability 41 (1), 262-293, 2013
352013
The system can't perform the operation now. Try again later.
Articles 1–20